# SDR FDEA200812035059

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR WAS FOUND ON CABIN FLOORBEAM UPPER CHORD AT BS 365.25  BETWEEN RBL 18 AND RBL 54.  TO EVALUATE AND REPAIR AS REQUIRED.  EXISTING REPAIR EVALUATED AS PER EO F-5100-7-5001 PT1 AND FOUND REPAIR WAS   PREVIOUSLY ACCOMPLISHED LIMITED REPAIR NR RS/757/53/1099 ISSUE 1.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
